On the limit cycles of linear differential systems with homogeneous nonlinearities

Jaume Llibre, Xiang Zhang

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© Canadian Mathematical Society 2015. We consider the class of polynomial diòerential systems of the form x = λx-y+Pn(x, y), Y = x +jy+Qn(x, y), where Pn and n are homogeneous polynomials of degree n. For this class of diòerential systems we summarize the known results for the existence of limit cycles, and we provide new results for their nonexistence and existence.
Original languageEnglish
Pages (from-to)818-823
JournalCanadian Mathematical Bulletin
Volume58
Issue number4
DOIs
Publication statusPublished - 1 Dec 2015

Keywords

  • Diòerential equations on the cylinder
  • Limit cycles
  • Polynomial diòerential system

Fingerprint Dive into the research topics of 'On the limit cycles of linear differential systems with homogeneous nonlinearities'. Together they form a unique fingerprint.

Cite this